# SDR MALA060581

- Difficulty date: October 21, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 23,242 hours, 24,956 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Battery
- Part number: 40787
- Part serial: M1148
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF BOTH F/O EADI AND EHSI WENT BLACK.  QRH HAD NO EFFECT.  JUST PRIOR TO GOING BLACK, SAW A DPM FLAG ON THE EADI.  REPLACED LT AND RT BATTERIES IAW TASK CARD 243401.  P/N 4078-7 LT, S/N OFF M1148, ON J02131 RT, S/N OFF P2128, ON 085585.  GROUND RAN AC ADI AND HIS.  OPS CHECK GOOD.
